# SDR FDEA201008303200

- Difficulty date: August 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA00789
- Condition: Damaged
- Location: Bs 1099 S14-15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL FRAME HAS DAMAGE AT STA 1099 BETWEEN LONGERON 14R   AND 15R. REPAIRED IAW E.A. 8-5310-136696,
